`a`

A remark on multiplicity of positive solutions for a class of quasilinear elliptic systems

Pages: 112 - 116, Issue Special, September 2011

 Abstract        Full Text (293.5K)              

Lynnyngs Kelly Arruda - Universidade Federal de São Carlos, Departamento de Matemática - CCET, Caixa Postal 676, CEP: 13565-905, São Carlos - SP, Brazil (email)
Francisco Odair de Paiva - Universidade Federal de São Carlos, Departamento de Matemática - CCET, Caixa Postal 676, CEP: 13565-905, S~ao Carlos - SP, Brazil (email)
Ilma Marques - Universidade Federal do ABC - CMCC, CEP: 09210-170, Santo André-SP, Brazil (email)

Abstract: Using variational methods, we prove a nonexistence and multiplicity result of positive solutions for a class of elliptic systems involving a parameter.

Keywords:  (p,q)-Laplacian problems, positive solutions, nonexistence, multiplicity, variational methods
Mathematics Subject Classification:  Primary: 35J60, 35J20; Secondary: 58E30

Received: July 2010;      Revised: February 2011;      Published: October 2011.